# SDR IAVA201704050001

- Difficulty date: March 27, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N20WH
- Make and model: Bell 407
- Aircraft serial: 53377
- Aircraft time: 5,382 hours, 4,517 cycles
- Engine: Allsn 250C47B
- Engine time: 3,308 hours, 4,517 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911K
- Part serial: 41426
- Condition: Cracked
- Location: Engine
- Part time: 3,263 hours, 4,517 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER COMBUSTION CASE HAS A CRACK ABOUT 270 DEGREES AROUND FUEL NOZZLE BOSS.
